The application of asymptotic solutions to charactersing the process zone in almost complete frictional contacts

Sackfield, A., Mugadu, A., Hills, D.A. and Barber, J.R., 2003. The application of asymptotic solutions to charactersing the process zone in almost complete frictional contacts. Journal of the Mechanics and Physics of Solids, 51. ISSN 0022-5096

Full text not available from this repository.
Item Type: Journal article
Publication Title: Journal of the Mechanics and Physics of Solids
Creators: Sackfield, A., Mugadu, A., Hills, D.A. and Barber, J.R.
Publisher: Pergamon
Place of Publication: Oxford
Date: 2003
Volume: 51
ISSN: 0022-5096
Divisions: Schools > School of Science and Technology
Record created by: EPrints Services
Date Added: 09 Oct 2015 11:15
Last Modified: 19 Oct 2015 14:43
URI: http://irep.ntu.ac.uk/id/eprint/25046

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year